# SDR RMXA20110505001

- Difficulty date: May 5, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N95CH
- Make and model: Bell 206L-4
- Aircraft serial: 52195
- Aircraft time: 7,856 hours, 46,524 cycles
- Engine: Allsn 250C30P
- Engine time: 4,624 hours, 8,754 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: False Activation
- Location: M/R Transmission
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TRASMISSION CHIP LIGHT ILLUMINATED DURING FLIGHT. TECH CHECKED AND CLEANED TRANSMISSION CHIP PLUG. DRAINED AND SERVICED TRANSMISSION OIL AND CHANGED FILTER. PERFORMED 1 HOUR GROUND RUN. DRAINED OIL AND FOUND NO METAL PARTICALS.  SERVICED OIL AND GROUND RUN. ACFT CHECKED GOOD AND RETURNED TO SERVICE.
